# SDR UALA2008111706535

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 44,166 hours, 6,394 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: Faulty
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL TEST FAULTED OUTBOARD FWD LAV SMOKE DETECTOR.  REPLACED SMOKE DETECTOR.  OPS CHECK GOOD.
